MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was inadvertently deployed in the external carotid, requiring additional surgical intervention.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.The surgeon accessed the vessel, and the lesion was predilated.The stent was deployed.At this point, it was observed that the stent was inadvertently deployed in the left external carotid rather than the left internal carotid.The left external carotid ran alongside the left internal carotid and both took the same bend.As a result, the external carotid was opened and the stent was removed.The procedure was converted to a carotid endarterectomy (cea).The patient was reported as stable and did well post-procedure.The patient was discharged home with no complications.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes, evaluation conclusion codes.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22159157
Report Number2124215-2025-37092
Device Sequence Number12972244
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)270930(10)18380554
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018380554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite